On Neutrosophic Filter of BL-algebras

Ibrahim Abdul, Karunya Helen Gunaseeli S


The aim of this paper is to introduce the notion of neutrosophic filter in BL- algebras , and several key characteristics are investigated with illustrations. Additionally, we obtain few conditions of neutrosophic filter of BL-algebras


BL-algebra; Filter; Neutrosophic set; Neutrosophic filter.

Full Text:



H.H.Abbass and Q.M.Luhaib, On Smarandache Filter of a Smarandache BH-Algebra, Journal of Physics, 12-34, (2019).

K. T. Atanassov, Iutuitionistic fuzzy sets, ITKR’S session, sofia (1983).

K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20, 87-86, (1986).

Biao Long Meng, On filters in BE- Algebras, Scientiae Mathematicae Japonicae.71(2), 201-207,(2010).

R.A.Borzooei, Neutrosophic deductive filters on BL- Algebras, Intelligent and Fuzzy Systems 26, 2993- 3004 (2014).

P.Hajek, Metamathematics of fuzzy logic, Klower Academic Publishers, Dordrecht,(1999).

L.Z. Liu, K.T. Li, Fuzzy filters of BL-algebras, Information Sciences,173,141-154,(2005).

A.A.Salama and H. Alagamy, Neutrosophic Filters, Journal of Computer Science Engineering, 307-312 (2013).

F.Smarandache, A Unifying Field in Logics: Neutrosophic Logic. Neutrosophy, Neutrosophic Set, Neutrosophic Probability, American Research Press,1999.

C.A.C Sweety and I.Arockiarani, Annals of Fuzzy Mathematics and Informatics, Rough Sets in Neutrosophic Approximation Space,13(4), 449-463,(2017).

E.Turunen, BL- algebras of Basic Fuzzy Logic, Mathware and Soft Computing 6, 49-61,(1999).

Y. Xu, Lattice implication algebras, Journal of Southwest Jiaotong University 28, 20-27(1993).

S.Yahya Mohamed,P.Umamaheshwari,Vague filter of BL- algebras, Computer and Math. Sciences Vol.9(8), 914-920 (2018).

L. A. Zadeh, Fuzzy sets, Inform. Control 8, 338-353(1965).

X. Zhang, X. Mao, Y. Wu, X. Zhai, Neutrosophic Filters in Pseudo-BCI algebras, International Journal for Uncertainty Quantification,8(6),511-526(2018).

DOI: http://dx.doi.org/10.23755/rm.v47i0.816


  • There are currently no refbacks.

Copyright (c) 2023 ibrahim abdul, Karunya Helen Gunaseeli S

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.